# SDR IPXA2018031627526

- Difficulty date: March 11, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 68,726 hours, 12,369 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA756821
- Condition: Cracked
- Location: Bs 1341
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, MAIN CABIN LONGERON 15R CRACKED AT BS 1341.  REMOVED, FABRICATED AND INSTALLED A NEW LONGERON 15R IAW SRM 51-33-01, & 51-21-01, AND DWG AEA7568.
